Citation: thestateofmark. "Dope Cut With Death - An Overdose Story: An Experience with Heroin (adulteration suspected) (exp89047)". Erowid.org. Aug 20, 2020. erowid.org/exp/89047
||(powder / crystals)
Drug experience includes mostly hallucinogens (LSD, Shrooms, 2C-B, Mescaline most of the 2nd class 2c's I,e,c,d, dmt, 3-aco-dmt, a bunch or research chems, mdma, mda, mdai, bk-mdma, mephedrone, amphetamine, nitrous oxide, ketamine, dxm, and heroin) + various pharmies.
Just to note I have never IV'ed heroin this overdose was due to snorting half a gram of dope cut with fentanyl (unknown at the time).
My friend J and I were sitting on a couch at a party when he looked at me and asked me why my eyes were so dark and why I looked so fucked up. I informed him that I started doing dope again, he stared at me with a disappointed look and we continued to sit and watch everyone be drunk and scurry around. Routinely, about ever 10 min or so I would go to the bathroom and cut myself a fat line of dope. After about the 4th visit to the bathroom I was feeling pretty strange but did not recognize the coming overdose.
I was feeling pretty strange but did not recognize the coming overdose.
I sat on the couch and asked my friend E if I could lay on her lap, she agreed and that was the last thing that I remember. Apparently I started having chest and throat spasms and J and E started to worry as I was unconscious, I stopped breathing and started to turn blue and white. J and E started panicking and our friend S rushed over to help. J and S carried me into the car to go to the hospital, they continued to slap me and yell at me to wake up but I wouldent.
As we were speeding towards the hospital I came to and was very confused, 'Are we at McDonalds yet?' I asked, 'dude you were about to fucking die we were on our way to the hospital' said J, they had informed me about what happened and I just asked them to take me back to the party so I could get my shoes and shit and then go home.
Since that night I now suffer from peripheral nerve damage on the inside of my arm by my armpit meaning I no longer can feel anything in that area, luckily that is all that happened. It could have been allot worse. Even though I've done my fair share of research I had no idea it was so easy to overdose. Others had warned me, but I'm a stubborn one and for some reason needed to experience it myself. Let this be a warning.
[Reported Dose: "500 mg"]
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.